MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER

ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER
Model Number CS 33825-01
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A previous mdr has been filed on the same product number tip breaking off.We attempted to investigate whether the tip broke off inside the patient and had to be removed or if it broke outside the patient and did not affect surgery.We have reached out and talked to the distributor but were not able to get a definitive answer on what happened, thus we are reporting as if the tip broke off in the patient.
 
Event or Problem Description
We received a complaint that the screwdriver had sheared off during the case.When the product was received back we discovered the tip had broken off.

Brand Name
UCENTUM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key9124031
Report Number9612420-2019-00051
Device Sequence Number2401994
Product Code NKB
UDI-Device Identifier04052536081202
UDI-Public4052536081202
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCS 33825-01
Device Catalogue NumberCS 3825-01
Device Lot NumberU003811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;